# SDR DALA2015121507605

- Difficulty date: December 14, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 70,338 hours, 54,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 788-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON RT WINDOW BELT BETWEEN BS 788 - 807 AT FWD AREA. LIGHTNING STRIKE ON RT WINDOW BELT WAS BLENDED OUT, POLISHED, MEASURED AND TREATED IAW SRM 53-05, FIG 111 AND ER/A 541586-14 REV ORIGINAL.
